No Cover Image

Journal article 606 views

On non-abelian T-dual geometries with Ramond fluxes

Konstadinos Sfetsos, Daniel Thompson Orcid Logo

Nuclear Physics B, Volume: B846, Issue: 1, Pages: 21 - 42

Swansea University Author: Daniel Thompson Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Nuclear Physics B
ISSN: 05503213
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 21
End Page: 42